# SDR R7MR34389

- Difficulty date: October 8, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Main Rotor
- Part time: 335 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARFLEX, BALL JOINT, TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
